International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 6, Part A

S. No. Title and Authors Name Country
1
Time series analysis of Nandi county government revenue using seasonal autoregressive integrated moving average (SARIMA) model
Cornelius Kipkeny Koech, Joel Cheruiyot Chelule, Ayubu Anapapa and Herbert Imboga
Pages: 01-06  -  Viewed: 340  -  Downloaded: 40  -  Country: Kenya
Kenya
2
Modelling economic determinants of youth unemployment using multiple linear regression: A case study of Kenya
Fred Nyamitago Monari, Richard Tinega and Lameck Ondieki Agasa
Pages: 07-11  -  Viewed: 197  -  Downloaded: 16  -  Country: Kenya
Kenya
3
The logistic-Rayleigh distribution with properties and applications
Arun Kumar Chaudhary and Vijay Kumar
Pages: 12-19  -  Viewed: 180  -  Downloaded: 35  -  Country: India
India
4
Efficacy of time series forecasting (ARIMA) in post-COVID econometric analysis
Gokul Subramaniam and Indhuja Muthukumar
Pages: 20-27  -  Viewed: 428  -  Downloaded: 13  -  Country: India
India
5
Lindley Gompertz distribution with properties and applications
Ramesh Kumar Joshi and Vijay Kumar
Pages: 28-37  -  Viewed: 184  -  Downloaded: 21  -  Country: Nepal
Nepal
6
Asymptotic properties of the finite fourier transform for a filtered series
MA Alargt and AM Ben Aros
Pages: 38-42  -  Viewed: 170  -  Downloaded: 4  -  Country: Libya
Libya
7
Sensitivity analyses of population projection matrix of Cestrum aurantiacum
SO Ojungā€™a, JO Nyakinda, E Okuto and JA Mullah
Pages: 43-47  -  Viewed: 162  -  Downloaded: 5  -  Country: Kenya
Kenya
8
Group action on prw-locally closed sets in topology
S Sivakumar and R Manikandan
Pages: 48-50  -  Viewed: 165  -  Downloaded: 6  -  Country: India
India
9
Measure of modified slope rotatability for second order response surface designs using a pair of balanced incomplete block designs
P Jyostna and B Re Victor Babu
Pages: 51-59  -  Viewed: 168  -  Downloaded: 11  -  Country: India
India
10
Infinite triple integral representation for the polynomial set Sn (x, y)
Sanjay Kumar Suman and Brijendra Kumar Singh
Pages: 60-67  -  Viewed: 164  -  Downloaded: 12  -  Country: India
India
11
Extended exponential and Weibull families of distributions using generalized Marshall-Olkin scheme
Thomas Mathew and Ravikumar K
Pages: 68-86  -  Viewed: 149  -  Downloaded: 9  -  Country: India
India
Call for book chapter
International Journal of Statistics and Applied Mathematics